×

zbMATH — the first resource for mathematics

Some new common fixed point theorems under strict contractive conditions. (English) Zbl 1008.54030
Let \((X,d)\) be a metric space and \(S,T:X\to X\) two mappings. The authors define a new property for \((S,T)\) which generalizes the concept of noncompatible mappings and give some common fixed point theorems under strict contractive conditions.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jachymski, J., Common fixed point theorems for some families of maps, Indian J. pure appl. math., 25, 925-937, (1994) · Zbl 0811.54034
[2] Jungck, G.; Moon, K.B.; Park, S.; Rhoades, B.E., On generalization of the meir – keeler type contraction maps: corrections, J. math. anal. appl., 180, 221-222, (1993) · Zbl 0790.54055
[3] Pant, R.P., Common fixed points of sequences of mappings, Ganita, 47, 43-49, (1996) · Zbl 0892.54028
[4] Jungck, G., Compatible mappings and common fixed points, Internat. J. math. math. sci., 9, 771-779, (1986) · Zbl 0613.54029
[5] Pant, R.P., R-weak commutativity and common fixed points, Soochow J. math., 25, 37-42, (1999) · Zbl 0918.54038
[6] Pant, R.P., Common fixed points of contractive maps, J. math. anal. appl., 226, 251-258, (1998) · Zbl 0916.54027
[7] Sessa, S., On a weak commutativity condition of mappings in fixed point considerations, Publ. inst. math. (beograd), 32, 149-153, (1982) · Zbl 0523.54030
[8] Caristi, J., Fixed point theorems for mapping satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.